# SDR P5CA2017080700253

- Difficulty date: August 3, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 11,174 hours, 2,722 cycles
- System (JASC): 5200 · Doors
- Part: Seal
- Condition: Unsecure
- Location: Access Door
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AND DIFFERENTIAL PRESSURE 2.6 THERE IS A LOUD NOISE AND VIBRATION FELT AND HEARD FROM BEHIND FORWARD INSTRUMENT PANEL ALL NOISES AND VIBRATIONS QUIT AT DIFFERENTIAL PRESSURE OF 3.4.  DEFECT CONFIRMED, FOUND AN AIR LEAK ON PRESSURIZATION SEAL THAT WAS ADRIFT IN 2 PLACES ON FWD EQUIPMENT CENTER ACCESS DOOR ,  THE SEAL WAS REFITTED TO RETAINER IAW AMM 52-09-04-214-008.
